# SDR CALA2017111704103

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 102,947 hours, 16,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD EMERGENCY LIGHT FOUND DIM.  THE EMERGENCY LIGHT REPLACED AND OPS CHECKED NORMAL IAW AMM 33-51-10.
